Majority colourings of digraphs

Cited 5 time in webofscience Cited 0 time in scopus
  • Hit : 239
  • Download : 0
We prove that every digraph has a vertex 4-colouring such that for each vertex v, at most half the out-neighbours of v receive the same colour as v. We then obtain several results related to the conjecture obtained by replacing 4 by 3.
Publisher
ELECTRONIC JOURNAL OF COMBINATORICS
Issue Date
2017-05
Language
English
Article Type
Article
Citation

ELECTRONIC JOURNAL OF COMBINATORICS, v.24, no.2

ISSN
1077-8926
URI
http://hdl.handle.net/10203/225256
Appears in Collection
MA-Journal Papers(저널논문)
Files in This Item
There are no files associated with this item.
This item is cited by other documents in WoS
⊙ Detail Information in WoSⓡ Click to see webofscience_button
⊙ Cited 5 items in WoS Click to see citing articles in records_button

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0